MathSciNet Relay Station
MathSciNet bibliographic data
MR2110900 (2005k:60276) 60J80 (60G50 60K25)
Vatutin, V. A.; Topchiĭ, V. A.; Yarovaya, E. B. Catalytic branching random walks and queueing systems with a random number of independently operating servers. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 69 (2003), 1--15; translation in Theory Probab. Math. Statist. No. 69 (2004), 1–15 (2005)
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement